Reaction to biological drugs: infliximab for the treatment of toxic epidermal necrolysis subsequently triggering erosive lichen planus
Clinical and Experimental Dermatology,

Worsnop F et al. – The authors report a 32–year–old woman who developed TEN secondary to sulfasalazine, which was treated with infliximab. The infliximab treatment subsequently triggered erosive lichen planus (LP) involving the mouth and vulva. Clinicians should be aware that TNF–α antagonists can cause LP as a paradoxical complication of treatment.

Please login or register to follow this author.
► Click here to access PubMed, Publisher and related articles...
<< Previous Article | Next Article >>

    Currently, there are no available articles.

Your Unread Messages in Nurse Practitioner

See All >> Messages include industry-sponsored communications and special communications from MDLinx

Most Popular Nurse Practitioner Articles

Indexed Journals in Nurse Practitioner: Journal of the American Academy of Nurse Practitioners, Holistic Nursing Practicemore